December 2, 2009

The meds giveth, the meds taketh away....


I was SO happy! FINALLY, after 5 weeks, these ridiculous boobs were starting to feel a little better. They're still larger than life but at least the pain is going away. I was starting to feel a LITTLE more like myself. Still overwhelmingly emotional, but not the lethargic slug that i've been. Just a little more tired than usual.

So happy that I was able to stop taking the BCPs on thanksgiving.

But now... hello Lupron side effects. It's your turn.

The migraine that I attributed to my first BCP period (i forgot that i was going to get one) is now CLEARLY not from my period or the BCPs. I've had migraines now every day for the past 3 days. I haven't had a migraine in almost 3 years. That combined with the dizziness and the crazy dreams I've been getting every time the headaches come tells me it's Lupron's turn.

I've taken some tylenol here and there. I've actually added the tiniest bit of caffeine back into my diet because caffeine can help with headaches. And it IS helping (i'm putting maybe 2-3 oz of caffeinated coffee in my decaf once a day).

Mr. DB keeps saying he hopes we have multiples so I don't have to go through this again. Too bad for him, i keep telling him that being pregnant once might not be enough for me.

I don't know why he keeps laughing.

Meanwhile - 2nd med teaching tomorrow afternoon. I'll post the rest of my protocol when I get home. Monitoring appointment with bloodwork and vagcam on Friday at 7am. Stims start sunday... with us luck and stay tuned...

Until then, follicle wishes and thick lining dreams.

2 comments:

Glow Bud said...

It'll all be worth it DB! Thoughts are with you always!

Chef Bud said...

Good luck girl! I am so excited for all that is going to be happening in the next few weeks...crossing my fingers for a positive outcome.

 

Bloomin' Babies Copyright 2010 All Rights Reserved Bloomin' Babies Designed by Kate M. Gilbert